Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain in pelvic floor. Taking monistat. History of ovarian cysts, yeast infections. Treatment?

why does my monistat - used to treat vaginal yeast infection - cause me deep pelvic pain off and on, nearly imediately after use and for several hours after use? The pain is moderate to severe and is not a burning type pain, but a more penetrating pelvic floor pain. I have not had this reaction to monistat before, but it does remind me somewhat of pain from ovarian cysts .
Asked On : Fri, 27 Jul 2012
Answers:  0 Views:  310 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor